Volume 18, Issue 4
Asymptotic Analysis of Shells Via Gamma-Convergence

Karine Genevey

DOI:

J. Comp. Math., 18 (2000), pp. 337-352

Published online: 2000-08

Preview Full PDF 128 1671
Export citation
  • Abstract

We give a new justification of the linear membrane and flexural shell models. We prove that the sequence of scaled energy functionals associated with the scaled problem r-converges to the energy functional associated with a two-dimensional model.

  • Keywords

\gamma-converges linear elastic shell

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-18-337, author = {}, title = {Asymptotic Analysis of Shells Via Gamma-Convergence}, journal = {Journal of Computational Mathematics}, year = {2000}, volume = {18}, number = {4}, pages = {337--352}, abstract = { We give a new justification of the linear membrane and flexural shell models. We prove that the sequence of scaled energy functionals associated with the scaled problem r-converges to the energy functional associated with a two-dimensional model. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9047.html} }
TY - JOUR T1 - Asymptotic Analysis of Shells Via Gamma-Convergence JO - Journal of Computational Mathematics VL - 4 SP - 337 EP - 352 PY - 2000 DA - 2000/08 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9047.html KW - \gamma-converges KW - linear elastic shell AB - We give a new justification of the linear membrane and flexural shell models. We prove that the sequence of scaled energy functionals associated with the scaled problem r-converges to the energy functional associated with a two-dimensional model.
Karine Genevey. (1970). Asymptotic Analysis of Shells Via Gamma-Convergence. Journal of Computational Mathematics. 18 (4). 337-352. doi:
Copy to clipboard
The citation has been copied to your clipboard